# SDR IPXA2020071057611

- Difficulty date: July 10, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 22,170 hours, 13,592 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: A538112020007175
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG, CENTER FUEL TANK EXTERNAL SKIN L/H FRAME FWD AREA HAS CORROSION,  EA 300-5710-27-A2476 REV: PREM 3
